# SDR AALA202201052205

- Difficulty date: November 11, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD RIGHT HAND FRAME CRACKED AT FR 2. REPLACED FRAME PER EO 5319Y017-003 AND EA 332235.
